MAUDE Adverse Event Report: DENTSPLY LLC 30K STERI-MATE 360 TOUCH 1PACK; SCALER, ULTRASONIC

DENTSPLY LLC 30K STERI-MATE 360 TOUCH 1PACK; SCALER, ULTRASONIC
Catalog Number 8183201
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 30k steri-mate 360 touch 1pack is alleged to got so hot, steamng and melted to the insert.Patient was not involved but a hygienist hand was burned.The burned area was treated with polysporin.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
During the investigation, the device had not been received, and the lot number information required for a device history record (dhr) review was not provided.

Brand Name
30K STERI-MATE 360 TOUCH 1PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22063876
Report Number2424472-2025-00227
Device Sequence Number7634448
Product Code ELC
UDI-Device IdentifierD00381614261
UDI-PublicD00381614261
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K023697, K05
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8183201
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown